MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 436-2012X
Medical Device Problem Codes Material Rupture (1546); Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.The result of the investigation is inconclusive for the reported balloon rupture, device incompatibility and retraction issues for the device.A root cause has not been determined.The device was labeled for single use.(b)(4).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 436-2012x pta balloon dilatation catheter allegedly experienced material rupture, device-device incompatibility, detachment of device or device component, break, retraction problem and material separation.This report was received from a single source.This event did involve patient with no patient consequences.The patient is (b)(6) years of age, the gender is male, and the weight is (b)(6) kgs.

Brand Name
SAVVY LONG OTW PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key9955555
Report Number9616666-2020-00032
Device Sequence Number2225466
Product Code LIT
UDI-Device Identifier00801741132674
UDI-Public(01)00801741132674
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number436-2012X
Device Catalogue Number436-2012X
Device Lot NumberCMDS0466
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/13/2020
Patient Sequence Number1